# SDR DALA2024071807242

- Difficulty date: July 18, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 58,413 hours, 30,560 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Stabilizer
- Condition: Dented
- Location: Lh Horizontal St
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3138 DENTS ON ACCESS PANEL 332AB ON LH HORIZONTAL STABILIZE. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS ON ACCES PANEL 332AB ON LH HORIZONTAL STABILIZER AS PER A319 SRM 55-14-11-300-001. (0453522)
